# SDR 05FDEA03821

- Difficulty date: November 15, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Condition: Proper
- Location: Bs 401-470
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTENSIVE DOUBLER REPAIR AROUND L-1 DOOR BETWEEN STA 401 AND 470.25   BOTTOM FWD AND AFT CORNERS ON FUSELAGE SKIN.  PERFORMED A GVI OF EXISTING DOUBLER IAW FEDEX EA NR 8-5300-26224 AND FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO NR 8-5100-7-5001.
